# SDR CALA0001216

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER RT HORIZONTAL STABILIZER FAIRING CRACKED AT FORWARD UPPER END AND CHAFING IN THREE AREAS AT FORWARD UPPER END AND DELAMINATION NEAR CENTER OF UPPER EDGE OF FAIRING.  THE ANGLE WAS REMOVED AND A REPAIR ANGLE, DOUBLER, AND FILLER WERE INSTALLED IAW SRM 51-30-2, 51-10-3, 55-03, FIGURE 17, AND 51-10-01.
